The complexity of economic equilibria for house allocation markets

Share/Save/Bookmark

Fekete, Sándor P. and Skutella, Martin and Woeginger, Gerhard J. (2003) The complexity of economic equilibria for house allocation markets. Information Processing Letters, 88 (5). pp. 219-223. ISSN 0020-0190

[img] PDF
Restricted to UT campus only
: Request a copy
150kB
Abstract:We prove NP-completeness of deciding the existence of an economic equilibrium in so-called house allocation markets. House allocation markets are markets with indivisible goods in which every agent holds exactly one copy of some good.
Item Type:Article
Copyright:© 2003 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/75015
Official URL:http://dx.doi.org/10.1016/j.ipl.2003.08.008
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 213318